# SDR CA041101007

- Difficulty date: October 31, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 27,831 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH103024600CS11B
- Part serial: 2156S8
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

(CAN) DURING CRUISE, FLIGHT CREW DETECTED SMOKE IN THE COCKPIT , PRIMARY INVERTER CAUTION LIGHT ILLUMINATED, AIRCRAFT DID EMERGENCY DESCENT AND DIVERSION TO NEAREST ALTERNATE AIRPORT FOR NORMAL LANDING.  SMOKE HAD DISSIPATED PRIOR/ON ARRIVAL.  MAINTENANCE INSPECTION FOUND PRIMARY INVERTER UNSERVICEABLE, INVERTER REPLACED.  AIRCRAFT RETURNED TO SERVICE.
